# SDR SWAA2013043015382

- Difficulty date: April 23, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65C27356
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SUPPORT ASSY CRACKED.  REMOVED AND REPLACED SUPPORT ASSY IAW DWG.
